Nurofen Sinus and Blocked Nose Tablets Pack of 16

Nurofen Sinus and Blocked Nose Tablets Pack of 16

Nurofen Sinus and Blocked Nose Tablets Pack of 16

£5.09 Save: £0.40 RRP: £5.49

This product is typically dispatched within 3-5 working days from date of order and is not suitable for our next day delivery service.

Brand: Nurofen
Code: 3977410
Weight: 150g


Nurofen Sinus and Blocked Nose Tablets provides powerful relief from sinus pain and a blocked nose.

It contains ibuprofen (200mg), which targets pain and has anti-inflammatory properties, combined here with a powerful decongestant (5mg Phenylephrine) which constricts the blood vessels in the nose; this helps open up the nasal passages to make breathing easier, hence providing relief from sinus pain and blocked nose. Relief for up to 8 hours.


Adults, the elderly and children over 12 years:

Take 2 tablets every 8 hours.

Leave at least 4 hours between doses and do not exceed 6 tablets in 24 hours.

Do not give to children under 12 years.


Do not take if you:

  • Have ever had a stomach ulcer, perforation or bleeding
  • Are allergic to ibuprofen (or anything else in this medicine), aspirin or other related painkillers
  • Are taking other NSAID painkillers, other products containing phenylephrine or aspirin with a daily dose of 75mg
  • Are in the last 3 months of pregnancy

Speak to a pharmacist/doctor before taking if you:

  • Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems
  • Are pregnant
  • Are a smoker

Warning: Do not take more medicine than the label tells you to.

Keep out of the sight and reach of children.


Each tablet contains Ibuprofen 200mg and Phenylephrine Hydrochloride 5mg, See leaflet for full list